# SDR 2023FA0000675

- Difficulty date: October 24, 2023
- Submitted: October 24, 2023
- Operation: General aviation
- Aircraft: N359QS
- Make and model: Cessna 680SOV
- Aircraft serial: 0126
- Aircraft time: 14,287 hours, 9,476 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar Cap
- Part number: 69310122
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, VERTICAL STABILIZER, RH VERTICAL SPAR CAP, VFS 168.94:  REMOVED CORROSION AND ACCOMPLISHED ULTRASONIC THICKNESS CHECK. VERIFIED NO CRACK INDICATIONS. REAPPLIED PROTECTIVE FINISH AND CIC. ALL WORK ACCOMPLISHED IAW TEXTRON AVIATION FIELD REPAIR: FR-680-0126-12539.
